# SDR SWI2025F01312

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 43,214 hours, 39,294 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Activated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE IN CRUISE. RAN QRH, LANDED NORMALLY. DESCENT RATE AT TOUCHDOWN 300FPM.   (FLIGHT 4728 - FILED CLOSED)RESET AND OPERATED FLAPS 5 FULL CYCLES AND COMPLETED AD 2009-06-12/10 COMPLIANCE FORM OK TO CONTINUE IN SERVICE FOR 10 FLIGHT CYCLES COMPLIED WITH IN ACCORDANCE WITH FIM FMRP CHAPTER 27 RESET PROCEDURE AND AD 2009-06-12 TRACKING CREATED FOR FULL AD COMPLIANCE MCI CREATED FOR 10 FLIGHT CYCLE EVENT
